# SDR DALA2025051403744

- Difficulty date: May 10, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 14,930 hours, 6,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRODUCTION REQUEST: RH SIDE WTBF SUPPORT AT FR48 HAS CORROSION. REMOVED CORROSION ON FR48 R/H WTBF SUPPORT FRAME IAW A220 ASRP J51-21-06. REMOVED AND REPLACE SUPPORT FRAME IAW A220 ASRP J51- 42-20. (LP# 0959651)
